# SDR CA141010014

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 976 hours
- Engine: Lyc IO360L2A
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 01077136800
- Condition: Dim
- Location: Rt Wing
- Part time: 900 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND IT WAS NOTED THAT THE RT WING LANDING LIGHTS WERE VERY DIM.  PART SENT FOR INVESTIGATION.
